Open Access

A q-difference operator with discrete and simple spectrum

     Article (.pdf)

Abstract

We continue our study of a $q$-difference version of a second-order differential operator which depends on a real parameter. This version was introduced in our previous article. For values of the parameter for which the difference operator is self adjoint, we show that the spectrum of the operator is discrete and simple. When $q$ approaches $1$, the spectrum fills the whole positive or negative semiaxis.


Full Text





Article Information

TitleA q-difference operator with discrete and simple spectrum
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 4, 281-294
MathSciNet MR2907357
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Miron B. Bekker
Department of Mathematics, University of Pittsburgh at Johnstown, Johnstown, PA, USA

Martin J. Bohner
Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO, USA

Hristo Voulov
Department of Mathematics and Statistics, University of Missouri-Kansas City, Kansas City, MO, USA 


Citation Example

Miron B. Bekker, Martin J. Bohner, and Hristo Voulov, A q-difference operator with discrete and simple spectrum, Methods Funct. Anal. Topology 17 (2011), no. 4, 281-294.


BibTex

@article {MFAT596,
    AUTHOR = {Bekker, Miron B. and Bohner, Martin J. and Voulov, Hristo},
     TITLE = {A q-difference operator with discrete and simple spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {4},
     PAGES = {281-294},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=596},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues